# SDR IPXA2023042793004

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 25,657 hours, 15,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN ENTRY DOOR WILL NOT LOCK IN OPEN POSITIONCLEANED AND LUBED DOOR LATCH & HOOK RELEASE SSY OPS GOOD IAW AMM 52-10-00
